# SDR FDEA201910102569

- Difficulty date: October 10, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7458501
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSION AT BS 675, RBL 100.  THE CORROSION WAS REMOVED AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101 ALLOWABLE DAMAGE 1.   REPAIRED THE SEAT TRACK IAW SRM 53-00-52-2R, REPAIR 5, FIGURE 201, AND EA 1-5310-T0350372, PART 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
